Computing Higher Dimensional Digital Homotopy Groups


Creative Commons License

Meric E. T. , Vergili T., KARACA İ.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.5, pp.2417-2425, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080537
  • Journal Name: APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2417-2425
  • Keywords: digital homotopy groups, digital covering map, radius 2 local isomorphism
  • Karadeniz Technical University Affiliated: No

Abstract

In this paper, we study out a method for computing digital homotopy groups in higher dimensions. We investigate the relation between a digital image and its nth homotopy group when n is greater than 1 and show that a digital covering map which is a radius 2 local isomorphism induces an isomorphism between digital homotopy groups in higher dimensions.